# SDR DALA2015022601667

- Difficulty date: February 24, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON INTERNAL DOUBLER AT FWD LAVATORY SERVICE PANEL BTW STA Y= 282 TO 287 AND LONGS 20LH TO 22LH. REPAIR WAS PERFORMED WITH ER/A 473507-14 REV "A".    (LP1836669)
